# SDR HNAA2019020100031

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 42,153 hours, 37,663 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Wheel
- Condition: Failed
- Location: Disconnect Link
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  655     27-12  2012781  31JAN19  PHL  CLOSE
      WITHOUT CREW INPUT AIRCRAFT EXPERIENCED AILERON
      DISCONNECT ON SHORT FINAL AUDIBLE CLICK WAS HEARD JU
      ST PREVIOUS TO DISCONNECT.
FACT  31JAN19  00:48  PHL
            R&R AILERON DISCONNECT LINK WHEEL IAW AMM 27-15-00 O
            PS CHECK GOOD OK FOR SERVICE
